question-icon

What does a dark red patch on the sides of nose indicate?

default
Posted on Tue, 11 Mar 2014
Question: A burnt red dark pach is appearing on face on the sides of the nose like rinkles, what i should do to avoid or get rid of this?
doctor
Answered by Dr. Kakkar S. (20 minutes later)
Brief Answer: Need more information Detailed Answer: Hi. Thanks for posting your concern at HCM. Dark red patch on the sides of nose could possibly be either Seborrheic dermatitis Or Allergic contact dermatitis Or Irritant contact dermatitis. I would like to gather some more information from you in order to be able to help you better. --Since how long have you noticed the patch(es)? --Are they on one side or on both the sides? --What are the symptoms associated with the patch(es)? Are they Itchy? --Can you please upload a clear picture of the area of concern? I would be able to help you better by having a look at it as to what exactly it is. --What products do you use on your face?Soaps/Face washes, Sunscreens, Moisturizers etc? regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 9547 Questions

premium_optimized

The User accepted the expert's answer

Share on
What does a dark red patch on the sides of nose indicate?

Brief Answer: Need more information Detailed Answer: Hi. Thanks for posting your concern at HCM. Dark red patch on the sides of nose could possibly be either Seborrheic dermatitis Or Allergic contact dermatitis Or Irritant contact dermatitis. I would like to gather some more information from you in order to be able to help you better. --Since how long have you noticed the patch(es)? --Are they on one side or on both the sides? --What are the symptoms associated with the patch(es)? Are they Itchy? --Can you please upload a clear picture of the area of concern? I would be able to help you better by having a look at it as to what exactly it is. --What products do you use on your face?Soaps/Face washes, Sunscreens, Moisturizers etc? regards